# SDR CALA2018021000574

- Difficulty date: February 9, 2018
- Submitted: February 11, 2018
- Operation: Air carrier
- Aircraft: N14120
- Make and model: Boeing 757224
- Aircraft serial: 27562
- Aircraft time: 78,003 hours, 19,565 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: 140N276226
- Condition: No Test
- Location: L4 Door Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L4 DOOR GIRT BAR  FAILED THE LEAF SPRING INSPECTION AND MINIMUM ENGAGEMENT DIMENSION.  REMOVED AND REPLACED THE GIRT BAR IAW AMM 25-66-10-002-001, AND 25-66-10-402-022.  ADJUSTED AND OPS CHECKED IAW EA 2560-02123, REV 1, SEQ 534.
